# SDR 95ZZZX5125

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117JP
- Make and model: Piper PA-31-325
- Aircraft serial: 317612086
- Engine: Lyc TIO540F2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Coupling Clamp
- Part number: 557584
- Condition: Cracked
- Location: Lt Turbo Exh
- Part time: 826 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, FOUND LEFT ENGINE TURBO EXHAUST COUPLING CLAMP CRACKED IN V-BAND SEGMENT.  THIS CLAMP IS THE NEW IMPROVED COUPLING CLAMP.  REF PIPER SB644D.
